# SDR CA971216044

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- System (JASC): 3242 · Brake
- Part: Guide
- Part number: 16844
- Condition: Missing
- Location: Brake Disc
- Component: Eram, 16835
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TAXIING TO RAMP, PILOT NOTICED UNVEVEN BRAKING ON ONE SIDE.  THE GUIDE, WHICH IS NORMALLY ATTACHED TO THE CIRCUMFERENCE OF THE DISC WAS MISSING AND THE DISC WAS SCORED.  SUBMITTER NOTES THAT SOMETIMES THE SCREWS WHICH ATTACH GUIDE TO DISC HAVE BEEN FOUND LOOSE.  (150-HOUR INSPECTION) IN SPITE OF VARIED ATTEMPTS TO RECTIFY, NIL LUCK.  THE OPERATOR NOTES THAT COOLING OF DISC MAY CONTRIBUTE TO SCREW LOOSENING.
